MathSciNet Relay Station
MathSciNet bibliographic data
MR407036 (53 #10819) 14M05 (13C10)
Reisner, Gerald Allen Cohen-Macaulay quotients of polynomial rings. Advances in Math. 21 (1976), no. 1, 30–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement